# SDR IPXA201409084209

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  EMERGENCY EXIT LIGHTS ILLUMINATED WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION.  COMPLIED WITH ADJ/TEST REF AMM 33-51-00-501.
